Stability Analysis Of Delayed Fractional Integro-Differential Equations With Applications Of RLC Circuits

Mohamed El-Borhamy, Alaa Ahmed



This article presents the stability analysis of delay integro-differential
equations with fractional order derivative via some approximation techniques for
the derived nonlinear terms of characteristic exponents. Based on these techniques,
the existence of some analytical solutions at the neighborhood of their equilibrium
points is proved. Stability charts are constructed and so both of the critical time
delay and critical frequency formulae are obtained. The impact of this work into the
general RLC circuit applications exposing the delay and fractional order derivatives
is discussed.

Full Text:



Atherton, P.D., Tan, N., Yeroglu, C., Kavuran, G. and Yüce, A., Limit cycles in nonlinear systems with fractional order plants, Machines, 2 (2014), 176–201.

Babakhani, A., Baleanu, D. and Khanbabaie, R., Hopf bifurcation for a class of fractional differential equations with delay, Nonlinear Dynamics, 69 (2012), 721–729.

Baleanu, D., Diethelm, K., Scalas, E. and Trujillo, J., Fractional Calculus: Models and Numerical Methods, World Scientific, Hackensack, NJ, USA, 3 (2012).

Barwell, V.K., Special stability problems for functional differential equations, BIT Numerical Mathematics, 15 (1975), 130–135.

Bellen, A. and Maset, S., Numerical solution of constant coefficient linear delay differential equations as abstract Cauchy problems, Numerische Mathematik, 84 (2000), 351-374.

Bellen, A. and Zennaro, M., Numerical methods for delay differential equations, Oxford university press, (2003).

Bhalekar, S. and Daftardar-Gejji, V., Baleanu, D. and Magin, R., Fractional Bloch equation with delay, Fractional Bloch equation with delay, 61 (2007), 1355-1365.

Breda, D., On characteristic roots and stability charts of delay differential equations, International journal of robust and nonlinear control, 22 (2012), 892–917.

Burton, T.A., Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, INC., (1985).

Chen, Y. and Moore, K.L., Analytical Stability Bound for a Class of Delayed Fractional-Order Dynamic Systems , Nonlinear Dyn., 29 (2002),191-200.

Deng, W., Li, C. and Lu, J., Stability analysis of linear fractional differential system with multiple time delays, Nonlinear Dyn., 48 (2007), 409–416.

Diekmann, O., Van-Gils, S.A., Lunel, S.M. and Walther, H.O., Delay EquationsFunctional, Complex and Nonlinear Analysis, Springer, New York , (1995).

Diekmann, O., Gyllenberg, M., Metz, J.A., Nakaoka, S. and Roos, A.M., Daphnia revisited: local stability and bifurcation theory for physiologically structured population models explained by way of an example, J. Math. Biol., 61 (2010), 277–318.

Hayes, N.D., Roots of the transcendental equation associated with a certain difference differential equation, Journal of the London Mathematical Society, 25 (1950), 226–231.

Insperger, T. and St´ epán, G., Semi-discretization for time-delay systems: stability and engineering applications, Springer Science & Business Media, 178 (2011).

Insperger, T., Ersal, T. and Orosz, G., Time Delay Systems: theory, numerics, applications, and experiment, Springer, Berlin, (2017).

Jarad, F., Abdeljawad, T. and Baleanu, D., Fractional variational principles with delay within Caputo derivatives, Rep. Math. Phys., 65 (2010), 17-28.

Kempfle, S., Schäfer, I. and Beyer, H., Functional Calculus: Theory and Applications, Nonlinear Dyn., 29 (2002), 99–127.

Kilbas, A., Srivastava, H.M. and Trujillo, J., Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204 (2006).

Koto, T., Stability of Runge–Kutta methods for delay integro–differential equations, Journal of Computational and Applied Mathematics, 145 (2002), 483–492.

Koto, T., Stability of θ-methods for delay integro–differential equations, Journal of Computational and Applied Mathematics, 161 (2003), 393–404.

Li, F., Solvability of nonautonomous fractional integrodifferential equations with infinite delay, Advances in Difference Equations, 2011 (2011), 1–18.

Li, F. and NGu´ er´ ekata, G.M., An existence result for neutral delay integrodifferential equations with fractional order and nonlocal conditions, Abstract and Applied Analysis, 52 (2011), 48


Machado, J.T., Kiryakova, V. and Mainardi, F., Recent history of fractional calculus, Communications in Nonlinear Science and Numerical Simulation, 16 (2011), 1140–1153.

Mainardi, F., Fractional calculus and waves in linear viscoelasticity, Imperial College Press, London, (2010).

Manabe, S., The non-integer integral and its application to control systems, Journal of Institute of Electrical Engineers of Japan, 80 (1960), 589–597.

Merkin, D.R.,Introduction to the Theory of Stability, Springer-Verlag New York, Inc., (1997).

Michiels, W. and Niculescu, S.I., Stability and stabilization of time-delay systems: an eigenvalue-based approach, SIAM, (2007).

Miller, K.S. and Ross, B., An introduction to the fractional calculus and fractional differential equations, Wiley- Interscience, New York, (1993).

Oldham, K.B. and J. Spanier, J., The fractional calculus theory and applications of differentiation and integration to arbitrary order, Academic Press, New York, (1974).

Podlubny, I., Dorcak, L., and Misanek, J., Application of fractional-order derivatives to calculation of heat load intensity change in blast furnace walls, Transactions of Technical University of Kosice, 5 (1995), 137–144.

Podlubny, I., Fractional differentialequations, Academic Press, New York, (1999).

Parra-Hinojosa, A. and Gutiérrez-Vega, J.C., Fractional Ince equation with a Riemann- Liouville fractional derivative, Applied Mathematics and Computation , 219 (2013), 10695- 10705.

Qian, D., Li, C., Agarwal, R.P. and Wong, P.J., Stability analysis of fractional differential 18

system with Riemann-Liouville derivative, Mathematical and Computer Modelling, 52 (2010), 862-874.

Ren, Y., Qin, Y. and Sakthivel, R., Existence results for fractional order semilinear integro- differential evolution equations with infinite delay, Integral Equations and Operator Theory,

(2010), 33–49.

Rossikhin, Y.A. and Shitikova, M.V., Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids, Applied Mechanics Reviews, 50 (1997),


Smith, H.L., An introduction to delay differential equations with applications to the life sciences, Springer New York, 57 (2011).

Song, L., Xu, S. and Yang, J., Dynamical models of happiness with fractional order, Communications in Nonlinear Science and Numerical Simulation, 15 (2010), 616–628.

Tavazoei, M.S., A note on fractional-order derivatives of periodic functions, Automatica, 46(2010), 945-948.

Wilson, H.K., Ordinary differential equations, Edwardsville, III (1970).

Zarebnia, M., Sinc numerical solution for the Volterra integro-differential equation, Communications in Nonlinear Science and Numerical Simulation, 15 (2010), 700–706.



  • There are currently no refbacks.

Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243

p-ISSN: 2086-8952 | e-ISSN: 2460-0245

Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats